MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6FEN
Medical Device Problem Codes Component Missing (2306); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tracheostomy tube labeling had an incorrect description of the product from the tag attached to the other side of the box.There was no patient involved.
 
Additional Manufacturer Narrative
D10 concomitant product: 6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.6fen, 6fen 6 cuff fen trach cann reus icx1, lot# 25h0868jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24760655
Report Number9681384-2026-00401
Device Sequence Number21121804
Product Code JOH
UDI-Device Identifier60884522007028
UDI-Public(01)60884522007028(17)300820(10)25H0868JZX
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6FEN
Device Catalogue Number6FEN
Device Lot Number25H0868JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexUnknown